Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of systems of parameters


Authors: Sankar P. Dutta and Paul C. Roberts
Journal: Proc. Amer. Math. Soc. 124 (1996), 671-675
MSC (1991): Primary 13C14, 13C15
MathSciNet review: 1283547
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A criterion is given for a set of elements to form a system of parameters on a module over a local ring.


References [Enhancements On Off] (What's this?)

  • 1. Ernst Kunz, Residuen von Differentialformen auf Cohen-Macaulay-Varietäten, Math. Z. 152 (1977), no. 2, 165–189 (German). MR 0480516
  • 2. F. S. Macaulay, The algebraic theory of modular systems, Cambridge Tracts in Math., vol. 19, Cambridge Univ. Press, Cambridge, 1916.
  • 3. C. Peskine and L. Szpiro, Dimension projective finie et cohomologie locale. Applications à la démonstration de conjectures de M. Auslander, H. Bass et A. Grothendieck, Inst. Hautes Études Sci. Publ. Math. 42 (1973), 47–119 (French). MR 0374130

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13C14, 13C15

Retrieve articles in all journals with MSC (1991): 13C14, 13C15


Additional Information

Sankar P. Dutta
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Illinois 61801
Email: dutta@symcom.math.uiuc.edu

Paul C. Roberts
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
Email: roberts@math.utah.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-02955-3
Received by editor(s): January 10, 1994
Received by editor(s) in revised form: May 31, 1994
Additional Notes: The first author was supported in part by a grant from the National Security Agency.
The second author was supported in part by a grant from the National Science Foundation.
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1996 American Mathematical Society